# SDR REXA2017021100201

- Difficulty date: February 11, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 20,558 hours, 13,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EXIT SIGN COMPLETELY MISSING. ONCE PAX DEPLANED, SEARCHED THE WHOLE CABIN AND FOUND THE EXIT SIGN AT OVERHEAD BIN.RESECURED OVERHEAD EXIT SIGN IAW AMM 33-51-07
